# SDR IPXA10660605

- Difficulty date: June 7, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 36,145 hours, 11,110 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410453
- Part serial: 000752
- Condition: Cracked
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING NR 4 SLAT OTBD NOSE SKIN RIVET HOLE FOUND CRACKED.  LT WING NR 4 SLAT L/B OTBD NOSE SKIN AT OSS641.9 AREA SKIN REPAIRED IAW SRM 57-43-01-22R FIG 201, ORG MATL IS CLAD7075T6-0.063IN, CRK LENGTH 0.244", DAMAGED CUTOUT IS 8.875" X 7.25" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH CLAD7075T6-0.071 AS REPAIR DOUBLER AND CLAD7075T6- 0.063" AS REPAIR PLATE. REPAIR SIZE IS 10.375" X 12".
